Alert archive / California / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 17, NWS San Diego, CA
NWS San Diego, CA issued this severe thunderstorm warning at Aug 16, 2012, 1:41 PM PDT for Riverside County, California. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2012, 1:41 PM PDT (20:41 UTC)
- Expired
- Aug 16, 2012, 2:30 PM PDT
- In force
- 49 min
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
County Riverside County, CA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 1:52 PM PDT | HAIL 1.75 | Hemet, CA | PILOT REPORT AT UNKNOWN ALTITUDE REPORTED GOLF BALL SIZE HAIL IN THE VICINITY OF HEMET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 462 J/kg
- Mixed-layer CIN
- -535 J/kg
- Mixed-layer LCL
- 1513 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
604 WUUS56 KSGX 162041 SVRSGX CAC065-162130- /O.NEW.KSGX.SV.W.0017.120816T2041Z-120816T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 141 PM PDT THU AUG 16 2012 THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA... THIS INCLUDES THE CITY OF HEMET... * UNTIL 230 PM PDT. * AT 136 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR EAST HEMET...OR 6 MILES SOUTHEAST OF HEMET...AND MOVING WEST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HEMET BY 215 PM PDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3349 11710 3372 11718 3381 11690 3360 11678 TIME...MOT...LOC 2041Z 068DEG 3KT 3367 11693 $$ HARRISON
2 follow-up statements
511 WWUS56 KSGX 162108 SVSSGX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 208 PM PDT THU AUG 16 2012 CAC065-162130- /O.CON.KSGX.SV.W.0017.000000T0000Z-120816T2130Z/ RIVERSIDE CA- 208 PM PDT THU AUG 16 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM PDT FOR WEST CENTRAL RIVERSIDE COUNTY... AT 205 PM PDT...A NATIONAL WEATHER SERVICE EMPLOYEE REPORTED STRONG WINDS AND SOME MINOR DAMAGE NEAR THE SAGE FIRE. DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HEMET...MOVING WEST AT 5 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINCHESTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3349 11710 3372 11718 3381 11690 3360 11678 TIME...MOT...LOC 2107Z 070DEG 4KT 3366 11698 $$ HARRISON
353 WWUS56 KSGX 162127 SVSSGX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 227 PM PDT THU AUG 16 2012 CAC065-162136- /O.EXP.KSGX.SV.W.0017.000000T0000Z-120816T2130Z/ RIVERSIDE CA- 227 PM PDT THU AUG 16 2012 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL RIVERSIDE COUNTY WILL EXPIRE AT 230 PM PDT... THIS THUNDERSTORM HAS WEAKENED SIGNIFICANTLY...WITH JUST LIGHT TO MODERATE RAIN POSSIBLE. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 230 PM. LAT...LON 3349 11710 3372 11718 3381 11690 3360 11678 TIME...MOT...LOC 2126Z 070DEG 4KT 3365 11700 $$ PALMER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 9:50 AM PDT, 3 hours 51 minutes earlier.
Area forecast discussion, Aug 16, 9:50 AM PDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 950 AM PDT THU AUG 16 2012 .SYNOPSIS... SUBTROPICAL MOISTURE WILL CONTINUE TO SPREAD OVER SOUTHERN CALIFORNIA THROUGH THE WEEKEND...AS A RIDGE OF HIGH PRESSURE REMAINS OVER THE DESERT SOUTHWEST. THEREFORE...EXPECT TEMPERATURES TO BE NEAR OR SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD...AS PERIODS OF HIGH CLOUDS MAY MODERATE TEMPERATURES FROM DAY TO DAY. AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND DESERTS...AND MAY SPREAD INTO THE WESTERN VALLEYS AS WELL. A TROUGH MAY BRING SOME COOLER AND DRIER CONDITIONS TOWARDS THE MIDDLE OF NEXT WEEK. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... WATER VAPOR IMAGERY CONTINUES TO SHOW AN UPPER LEVEL LOW SLOWLY MIGRATING WEST OF 130 WEST THIS MORNING...AS HIGH PRESSURE EXPANDS ACROSS SOUTHERN CALIFORNIA ONCE AGAIN. WATER VAPOR IMAGERY ALSO SHOWS PLENTY OF UPPER LEVEL MOISTURE SPREAD ACROSS THE REGION AS WELL AS A WEAK DISTURBANCE MOVING AROUND THE RIDGE OF HIGH PRESSURE AND ACROSS SOUTHEASTERN CALIFORNIA THIS MORNING...TRIGGERING SCATTERED SHOWERS AND THUNDERSTORMS ACROSS IMPERIAL AND EASTERN RIVERSIDE COUNTIES. RADAR IMAGERY SHOWS A FEW WEAK RETURNS MOVING INTO SAN DIEGO COUNTY...BUT SO FAR...THESE ECHOES DO NOT APPEAR TO BE REACHING THE SURFACE. THE 12Z KNKX SOUNDING SHOWS A VERY MOIST AND UNSTABLE ATMOSPHERE OVER THE REGION...SO THINK THAT THIS DISTURBANCE SHOULD BE ENOUGH TO TRIGGER SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS AND DESERTS LATER TODAY...EVEN GIVEN THE AMOUNT OF MID AND HIGH LEVEL CLOUD COVER. ALTHOUGH PRECIPITABLE WATER VALUES ARE OVER 1.7 INCHES...WILL HOLD OFF ON ISSUING A FLASH FLOOD WATCH FOR TODAY...BECAUSE AM SOMEWHAT CONCERNED THAT THE CLOUD COVER MAY LIMIT THE THUNDERSTORM COVERAGE TODAY. THIS CLOUD COVER ALSO KEPT OVERNIGHT TEMPERATURES FROM FALLING BELOW 70 DEGREES ACROSS A GOOD PORTION OF THE AREA LAST NIGHT. FOR THIS REASON...TEMPERATURES AT THIS TIME ARE RUNNING 3 TO 6 DEGREES WARMER THAN THIS TIME YESTERDAY...AND EXPECT TEMPERATURES TO BE SIMILAR TO OR ONLY SLIGHTLY WARMER THAN YESTERDAY. THIS PATTERN WILL REALLY NOT CHANGE OVER THE NEXT SEVERAL DAYS...AS THE RIDGE OF HIGH PRESSURE REMAINS RELATIVELY STATIONARY OVER THE DESERT SOUTHWEST. THEREFORE...EXPECT THE SUBTROPICAL MOISTURE TAP TO CONTINUE...POTENTIALLY ENTRAINING SOME REMNANT MOISTURE FROM TROPICAL DEPRESSION HECTOR. THEREFORE...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL POSSIBLE EACH AFTERNOON THROUGH THE EARLY EVENING HOURS OVER THE MOUNTAINS AND DESERTS. HOWEVER...GIVEN THE SOUTHEASTERLY TO EASTERLY FLOW ALOFT...BELIEVE THAT THE EASTERN PORTIONS OF THE INLAND VALLEYS MAY SEE SOME ACTIVITY AS WELL...ESPECIALLY FOR FRIDAY AND SATURDAY. THERE MAY ALSO BE LESS HIGH CLOUD COVER THESE DAYS INITIALLY...WHICH WOULD AID IN THE SURFACE HEATING AS WELL. THE EXTENDED MODELS SHOW AN UPPER LEVEL TROUGH OF LOW PRESSURE DIGGING ALONG THE WEST COAST FOR THE FIRST PART OF NEXT WEEK...TRANSITIONING THE UPPER LEVEL FLOW FROM EASTERLY OR SOUTHEASTERLY TO SOUTHWESTERLY. SOME MOISTURE MAY LINGER OVER THE MOUNTAINS AND DESERTS...KEEPING A SLIGHT CHANCE OF SHOWERS OR THUNDERSTORMS POSSIBLE FOR MONDAY AND TUESDAY. HOWEVER...DRIER CONDITIONS SHOULD DEVELOP BY WEDNESDAY. THIS TROUGH MAY ALSO BRING SLIGHTLY COOLER CONDITIONS TO THE REGION AS WELL AS A SLIGHTLY DEEPER MARINE LAYER. && .AVIATION... 161508Z...COAST...PATCHY STRATUS HAS MOSTLY CLEARED OUT OF THE COASTAL AREAS THIS MORNING...MAKING WAY FOR PREVAILING UNRESTRICTED VIS...WITH BKN-SCT CLDS IN THE 15000-25000 FT MSL LAYER...THROUGH 17/0900 UTC. 17/0900-1500 UTC...PATCHY STRATUS POSSIBLE ALONG THE SAN DIEGO COUNTY COAST...WITH BASES 800-1000 FT MSL AND TOPS AROUND 1200-1300 FT MSL. KSAN AND KCRQ MAY SEE BKN-OVC CIGS AT TIMES AND VIS 3-6SM BR. ANY STRATUS THAT FORMS SHOULD CLEAR OUT BY 17/1500 UTC. VALLEYS...PREVAILING UNRESTRICTED VIS...WITH BKN-SCT CLDS IN THE 15000-25000 FT MSL LAYER THROUGH FRIDAY MORNING. ISOLATED THUNDERSTORMS/SHOWERS POSSIBLE IN THE EASTERN VALLEYS 1800-17/0000 UTC. MTNS/DESERTS...POCKETS OF SMOKE ARE POSSIBLE OVER ANZA BORREGO DESERTS/COACHELLA VALLEY NEAR THE SEVERAL FIRES IN THAT AREA...WHICH COULD PRODUCE LOWER VIS AT TIMES. ISOLATED THUNDERSTORMS/SHOWERS WITH EMBEDDED CB WILL BE POSSIBLE 1800-17/0200 UTC. CB TOPS WILL BE AROUND 40000 FT MSL. THUNDERSTORMS/SHOWERS MAY PRODUCE STRONG UP/DOWNDRAFTS AND LOWERED VIS. OTHERWISE...PREVAILING UNRESTRICTED VIS WITH BKN-SCT CLDS IN THE 10000-25000 FT MSL LAYER EXPECTED THROUGH FRIDAY MORNING. && .MARINE... A 3-4 FOOT/18 SEC SOUTHERLY SWELL GENERATED FROM WHAT CURRENTLY IS TROPICAL DEPRESSION HECTOR WILL ARRIVE TO OUR COASTAL WATERS TOMORROW MORNING...AND RESULT IN A BOOST IN SURF HEIGHTS THROUGH MOST OF THE WEEKEND. SURF OF 3-5 FEET WITH ISOLATED SETS TO 6 FEET IS EXPECTED FOR THE SOUTH FACING SHORES OF ORANGE COUNTY. SURF IN SAN DIEGO COUNTY WILL REMAIN AT ONLY 2-3 FT...EXCEPT FOR THE MORE SOUTHERLY FACING BEACHES WHERE SETS TO 5 FEET ARE POSSIBLE. ANY PERSONS SWIMMING IN THE WATER IS RECOMMENDED TO SWIM NEAR A LIFEGUARD AT ALL TIMES. && .SGX WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...PALMER AVIATION/MARINE...HARRISON
Hazardous weather outlook, Aug 16, 5:40 AM PDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SAN DIEGO CA 540 AM PDT THU AUG 16 2012 CAZ042-043-048-050-055>058-060>062-PZZ750-775-171030- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 540 AM PDT THU AUG 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS AND DESERTS THROUGH EARLY EVENING. THE FLASH FLOOD POTENTIAL INDEX IS MODERATE...ISOLATED FLASH FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS AND DESERTS FRIDAY AFTERNOON AND EVENING. THE FLASH FLOOD POTENTIAL INDEX IS MODERATE...ISOLATED FLASH FLOODING IS POSSIBLE. FOR SATURDAY THROUGH TUESDAY...THUNDERSTORMS AND SHOWERS ARE POSSIBLE OVER THE MOUNTAINS AND DESERTS EACH AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. PG
In the hours before
Special weather statement, Aug 16, 12:36 PM PDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1236 PM PDT THU AUG 16 2012
CAZ043-050-058-162030-
SAN DIEGO COUNTY MOUNTAINS-
SAN DIEGO COUNTY VALLEYS-
SAN DIEGO COUNTY COASTAL AREAS-
1236 PM PDT THU AUG 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN DIEGO COUNTY UNTIL
130 PM PDT...
AT 1230 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTH OF JULIAN...OR 18 MILES EAST OF
RAMONA. THIS STORM WAS MOVING SLOWLY TO THE SOUTHWEST.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...DULZURA...JAMUL AND OTAY MESA.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3255 11698 3262 11698 3285 11677 3271 11654
3256 11669 3254 11690 3254 11695
TIME...MOT...LOC 1936Z 180DEG 0KT 3297 11656
HARRISONSpecial weather statement, Aug 16, 12:43 PM PDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 1243 PM PDT THU AUG 16 2012 CAZ048-050-058-162045- SAN DIEGO COUNTY MOUNTAINS- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS -THE INLAND EMPIRE- 1243 PM PDT THU AUG 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN RIVERSIDE AND NORTHERN SAN DIEGO COUNTIES UNTIL 145 PM PDT... AT 1236 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF PALOMAR MOUNTAIN...OR 11 MILES SOUTHEAST OF TEMECULA...MOVING WEST AT 5 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3332 11715 3349 11714 3350 11689 3333 11688 TIME...MOT...LOC 1943Z 088DEG 5KT 3339 11699 HARRISON
Local storm report, Aug 16, 1:02 PM PDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
102 PM PDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM FLASH FLOOD 3 NE DULZURA 32.68N 116.75W
08/16/2012 SAN DIEGO CA LAW ENFORCEMENT
THE CHP IS REPORTING A MUD...DIRT...ROCK SLIDE ALONG
DEERHORN VALLEY ROAD.
&&
PALMERLocal storm report, Aug 16, 1:28 PM PDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
128 PM PDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLASH FLOOD 3 NW DULZURA 32.67N 116.82W
08/16/2012 SAN DIEGO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS HEAVY RAIN CAUSING
FLASH FLOODING NEAR OTAY LAKES ROAD. THEY ALSO STATED
THAT THE BRIDGE NEAR THE FIRE STATION IS ABOUT TO BE
WASHED OUT.
&&
SHARRISOLocal storm report, Aug 16, 1:28 PM PDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN DIEGO CA
128 PM PDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLASH FLOOD 3 NW DULZURA 32.67N 116.82W
08/16/2012 SAN DIEGO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS HEAVY RAIN CAUSING
FLASH FLOODING NORTHWEST OF DULZURA AND NEAR I-94. THEY
ALSO STATED THAT THE BRIDGE NEAR THE FIRE STATION IS ABOUT
TO BE WASHED OUT.
&&
SHARRISOThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 12:16 PM PDT | Flash Flood Warning | SGX | San Diego | 94 min |
| Aug 16, 12:36 PM PDT | Special Weather Statement | SGX | San Diego | 54 min |
| Aug 16, 12:43 PM PDT | Special Weather Statement | SGX | San Diego | 62 min |
| Aug 16, 12:45 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 30 min |
| Aug 16, 1:13 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 32 min |
| Aug 16, 1:16 PM PDT | Flash Flood Warning | SGX | San Diego | 91 min |
| Aug 16, 3:09 PM PDT | Severe Thunderstorm Warning | SGX | Riverside, San Bernardino | 34 min |
| Aug 16, 3:13 PM PDT | Flash Flood Warning | SGX | Riverside, San Bernardino | 54 min |
Nearby
Severe Thunderstorm Warnings in California, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.